# SDR IPXA2014052182995

- Difficulty date: May 8, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,219 hours, 6,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 232KH IS DELAMINATED.  REPAIRED FLOORBOARD IAW EO A300-5320-42721-F, APPENDIX B.
